# SDR 97ZZZX5202

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N5NPAN
- Make and model: Cessna 208
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: C52701
- Condition: Defective
- Location: Prop Assy
- Part time: 4,109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER ASSEMBLY BEARING HAD SHARP INDICATIONS ON BOTH SIDES DIRECTLY ACROSS FROM EACH OTHER APPROXIMATELY .3750 INCH ON ONE SIDE AND .6250 INCH ON THE OTHER SIDE.
